MathSciNet Relay Station
MathSciNet bibliographic data
MR483118 (58 #3137) 62-03 (01A55)
Stigler, Stephen M. Mathematical statistics in the early states. Ann. Statist. 6 (1978), no. 2, 239–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement